# SDR 95ZZZX3247

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 643767
- Condition: Out Of Limits
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SIX EACH EXHAUST VALVE GUIDES DEFECTIVE OUT OF 6 EACH NEW TCM CYLINDERS.  ALL GUIDES ARE OUT OF NEW LIMITS AND TAPERED FROM TOP TO BOTTOM.  TOTAL OF 18 EXHAUST GUIDES, PN 643767, REPORTED OUT OF LIMITS BY SUBMITTER.
